# SDR CA960703015

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Severed
- Location: Rh Upper
- Part time: 6,049 hours
- Component: 82740061016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 18 MONTH WING INSPECTION, AFT SPAR AREA ONE WIRE ON FLIGHT SPOILER CLUTCH FOUND BROKEN. IF ONE OF TWO SPOILER ACTUATORS JAMS, THE CLUTCH MAKES A SWITCH (P/N KX511), AND IN TURN WARNS THE PILOT OF AN ACTUATOR JAM PROBLEM.
